# SDR CA990812002

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Vanes
- Condition: Bent
- Location: Turbine Section
- Part time: 943 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) THE ENGINE WAS ON ITS SECOND TBO EXTENSION WHEN IT EXPERIENCED A TURBINE FAILURE AT 240 HOURS TIME REMAINING.
